International Journal of Combinatorics

International Journal of Combinatorics

Publisher: Hindawi Limited
Editor: Dr. Nantel Bergeron
Online ISSN: 1687-9171, Print ISSN: 1687-9163
Frequency: Annual

Description:

International Journal of Combinatorics is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of combinatorics.

Table of Contents

Vol 2016 (2016)

Articles

Some Nonexistence and Asymptotic Existence Results for Weighing Matrices
Ebrahim Ghaderpour
 Vol 2016 (2016), Pagination: 1-6
ABSTRACT |  PDF Abstract Views: 30  |  PDF Views: 0